# SDR CA151007009

- Difficulty date: September 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, E
- Precautionary procedure: O

## Discrepancy

(CAN) AN UNCOMMANDED AUTOFEATHER EVENT TOOK PLACE ON THE RT ENGINE DURING APPROACH.   DURING DESCENT PRIOR TO THE UNCOMMANDED AUTOFEATHER, HEAVY VIBRATIONS WERE OBSERVED. AFTER TROUBLESHOOTING THE AUTOFEATHER UNIT WAS REPLACED.
